# SDR DLM90070255

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 33,543 hours, 18,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN CRACKED UNDER 2ND FROM BOTTOM STOP FITTING.  REPAIRED PER SRM 52-30-02D.
